# SDR C2XA08RI034

- Difficulty date: March 12, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 20,528 hours, 15,368 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2861
- Condition: Defective
- Location: Cargo Bay
- Part time: 12,754 hours, 9,948 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLIGHT 2566 - EWR - CREW REPORTED BAG SMOKE INDICATION ON EICAS DURING TAXI.  CREW RETURNED TO GATE WITHOUT ANY INCIDENT.  EWR MX REMOVED AND REPLACED BAG SMOKE DETECTOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
